# SDR SIMA200405002

- Difficulty date: February 18, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Part serial: 13271
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND MAINTENANCE REPORTED THE SERVICE DOOR AREA LIGHT AND EMERGENCY LIGHTS GO DIM WHEN SELECTED ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
